# SDR QXEA2020011000019

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 13,612 hours, 14,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP AT BASE OF BULKHEAD IN FRONT OF SEATS IN ROW 2 E & D PEELED UP AND LOOSE. REMOVED FROM SERVICE. REINSTALLED EMERGENCY FLOOR PATH LIGHT FWD OF SEATS 2 E & D IAW Q400 AMM 33-51-16-400-801. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
